CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with a quarter symmetric metric connection
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 25-32
https://doi.org/10.4134/BKMS.2012.49.1.25
Published online January 1, 2012
Mobin Ahmad
Integral University
Abstract : We define a quarter symmetric metric connection in a Lorentzian para-Sasakian manifold and study CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with a quarter symmetric metric connection. Moreover, we also obtain integrability conditions of the distributions on CR-submanifolds.
Keywords : CR-submanifolds, Lorentzian para-Sasakian manifold, quarter symmetric metric connection, integrability conditions of the distributions
MSC numbers : 53D12, 53C05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd